# SDR IPXA2025021053046

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 25,885 hours, 15,668 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEALING LEAKING SOUND COMING FROM SUPERNUMERARY AREA BEGAN AT FL 230 AND REMAINED.AFTER FURTHER EVALUATION DISCOVERED DOOR HANDLE WAS RAISED UP SETTING OFF SLIDE ALARM. PUSHED MAN DOOR HANDLE D COMMENT NOTED BY MAINTENANCE.AFTER FURTHER EVALUATION DISCOVERED DOOR HANDLE WAS RAISED UP SETTING OFF SLIDE ALARM. PUSHED MAN DOOR HANDLE D
